# SDR IXXA20250921001

- Difficulty date: August 12, 2025
- Submitted: September 21, 2025
- Operation: Air carrier
- Aircraft: N619AZ
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 93,092 hours, 12,998 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 156T6335
- Condition: Gouged
- Location: Zone 800
- Part time: 93,092 hours, 12,998 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT DOOR EXTERIOR SKIN, FWD LOWER CORNER EXISTING REPAIR IS GOUGED ON THE EXTERNAL SURFACE
